# SDR AUS20031034

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: AN17532A
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR BALANCE WEIGHT ATTACHMENT BOLTS AND ACTUATOR COLLAR ATTACHMENT BOLTS CORRODED (RUSTED). BOLT PART NUMBERS PN AN175-32A AND PN AN175-33A.
